Institute of Information Theory and Automation

Publication details

On a strong law of large numbers for monotone measures

Journal Article

Agahi H., Mohammadpour A., Mesiar Radko, Ouyang Y.


serial: Statistics & Probability Letters vol.83, 4 (2013), p. 1213-1218

project(s): GAP402/11/0378, GA ČR

keywords: capacity, Choquet integral, strong law of large numbers

preview: Download

abstract (eng):

Recently, Maccheroni et al. [Maccheroni, F., Marinacci, M., 2005. A strong law of large numbers for capacities. Ann. Probab. 33, 1171–1178] have provided an extension of the strong law of large numbers of i.i.d random variables for capacities. In this paper, we formulate new versions of the strong law of large numbers based on a submodular continuous monotone measure without the independence condition.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation